MathSciNet Relay Station
MathSciNet bibliographic data
MR962930 28A75 (52A45)
Lalley, Steven P. The packing and covering functions of some self-similar fractals. Indiana Univ. Math. J. 37 (1988), no. 3, 699–710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement